| Model Number |
UNIVERS REVERS HUMERAL LINER IMPACTOR |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during impacting.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
Event or Problem Description
It was reported during a reverse total shoulder procedure, when the surgeon hit the ar-9531, impactor with the mallet the tip cracked.The surgeon used a second ar-9533, impactor to complete the procedure.When the case was completed the ar-9592-2420, was sticking together not coming apart for sterilization.